Bulletin of the American Mathematical Society

A note on the Royden boundary

Moses Glasner and Richard Katz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 5 (1969), 945-947.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530810

Mathematical Reviews number (MathSciNet)
MR0247125

Zentralblatt MATH identifier
0179.15202

Citation

Glasner, Moses; Katz, Richard. A note on the Royden boundary. Bull. Amer. Math. Soc. 75 (1969), no. 5, 945--947. https://projecteuclid.org/euclid.bams/1183530810


Export citation

References